Economics at your fingertips  

Exact capacities and star-shaped distorted probabilities

Zaier Aouani () and Alain Chateauneuf ()

Mathematical Social Sciences, 2008, vol. 56, issue 2, 185-194

Abstract: We are interested in capacities which are deformations of probability, i.e. v=foP. We characterize balanced, totally balanced, and exact capacities by properties concerning the probability transformation function, f. These results allow us to obtain simple new characterizations of a large pattern of risk aversions relevant to Yaari's dual theory of choice under risk.

Keywords: Capacity; Exact; Balanced; Star-shaped; function; Risk; aversion (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Exact Capacities and Star-Shaped Distorted Probabilities (2008)
Working Paper: Exact capacities and star shaped distorted probabilities (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2020-01-15
Handle: RePEc:eee:matsoc:v:56:y:2008:i:2:p:185-194